# SDR UIEA2019071104736

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,720 hours, 18,862 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK TEMP EICAS MSG IN AUTO POSITION.( PERFORMED FIM 21-51 FT 803, PACK TEMP CONT BITE, NO FAULTS NOTED, RESET OK. OPS CK LT PACK ON GROUND IAW AMM 21-51-00. OPS CK GOOD. )
